American Journal of Mathematical Analysis ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma
Editor-in-chief: Grigori Rozenblum
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
The Viscosity Iterative Algorithms for the Implicit Double Midpoint Rule of Nonexpansive Mappings in Hilbert Spaces
American Journal of Mathematical Analysis. 2020, 8(1), 1-8. DOI: 10.12691/ajma-8-1-1
Pub. Date: May 20, 2020
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Review of Buya’s Proof of Beal’s Conjecture and Simple Proof of Fermat's Last Theorem
American Journal of Mathematical Analysis. 2019, 7(1), 15-16. DOI: 10.12691/ajma-7-1-3
Pub. Date: December 10, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Study on a Class of Entire Dirichlet Series in n - Variables
American Journal of Mathematical Analysis. 2019, 7(1), 11-14. DOI: 10.12691/ajma-7-1-2
Pub. Date: November 17, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Quaternionic Potential Conception with Applying to 3D Potential Fields
American Journal of Mathematical Analysis. 2019, 7(1), 1-10. DOI: 10.12691/ajma-7-1-1
Pub. Date: May 28, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
α-β-ψ-φ Contraction in Digital Metric Spaces
American Journal of Mathematical Analysis. 2018, 6(1), 5-15. DOI: 10.12691/ajma-6-1-2
Pub. Date: September 16, 2018